# SDR C77A20120830016

- Difficulty date: August 25, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N632CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000244
- Aircraft time: 11,040 hours, 6,294 cycles
- Engine: Ge CF348E5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Depressor
- Part number: 17066803401
- Condition: Corroded
- Location: Cargo Door Seal
- Part time: 11,040 hours, 6,294 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD SEAL DEPRESSOR CORRODED, X=7658.2 -7899.5 MM, STR 22R-23R.  R & R FWD SEAL DEPRESSOR IAW SRM 51-41-01 AND 51-43-01 ON WO 538068-126 IAW EO E175-53MR-108, REV 1, WO 609003.
